Pacific Journal of Mathematics

Multipliers and $H^{\ast}$ algebras.

Wai-mee Ching and James S. W. Wong

Article information

Source
Pacific J. Math., Volume 22, Number 3 (1967), 387-395.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992091

Mathematical Reviews number (MathSciNet)
MR0215106

Zentralblatt MATH identifier
0148.37601

Subjects
Primary: 46.60

Citation

Ching, Wai-mee; Wong, James S. W. Multipliers and $H^{\ast}$ algebras. Pacific J. Math. 22 (1967), no. 3, 387--395. https://projecteuclid.org/euclid.pjm/1102992091


Export citation

References

  • [1] W. Ambrose, Structuretheorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386.
  • [2] F. T. Birtel, Banach algebras of multipliers,Duke Math. J. 28 (1961), 203-212.
  • [3] F. T. Birtel, Isomorphisms and isometric multipliers,Proc. Amer. Math. Soc. 13 (1962), 204-210.
  • [4] F. T. Birtel,On a commutative extension of a Banach algebra, Proc. Amer. Math. Soc. 13 (1962), 815-822.
  • [5] R. E. Edwards, On factor functions,Pacific J. Math. 5 (1955), 376-378.
  • [6] L. Gillman, and M. Jerison, Rings of Continuous Functions,Van Nostrand, Princeton, 1960.
  • [7] S. Helgason, Multipliers of Banach algebras, Ann. of Math. 64 (1956), 240-254.
  • [8] E. Helson, Isomorphisms of abelian group algebras, Ark. Math. 2 (1953), 475-487.
  • [9] C. N. Kellogg, Centralizers and H* algebras, Pacific J. Math. 17 (1966), 121-129.
  • [10] M. Naimark, Normed Rings, P. Noordhoff N. V., The Netherlands, 1964.
  • [11] W. Rudin, Fourier Analysis on Groups, Interscience, New York, 1962.
  • [12] J. K. Wang, Multipliersof commutative Banach algebras, Pacific J. Math. 11 (1961), 1131-1149.
  • [13] J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math. 2 (1952), 251-261.